How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DermDoc Your Own Question
DermDoc, Doctor
Category: Dermatology
Satisfied Customers: 7974
Experience:  M.D with over 30 years of experience in practice.
Type Your Dermatology Question Here...
DermDoc is online now
A new question is answered every 9 seconds

I have a rash that popped up about three weeks ago. I've

Customer Question

I have a rash that popped up about three weeks ago. I've gone to the doctor and was given a steroid cream...but it hasn't gone away. In fact it's worse! She mentioned she thought it was something I ate. I did have soy milk with my coffee something I've never done she suspects his caused it
Submitted: 29 days ago.
Category: Dermatology
Expert:  DermDoc replied 29 days ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
Please provide more information regarding your question so I can help you in detail.

Where it is located?

Is it spreading?


Excessive sweating?

If possible can you please upload a picture?

Any other medical history?


Waiting for your response.

Customer: replied 29 days ago.
I've had a rash for three weeks. It began as just itchy skin, then I noticed what appeared like pin pricks and then hey began to fro and turn into open sores. They itch and at times feel like I am being stabbed oh pins! Doctor believes it to be an allergic reaction to soy milk (I had it in my coffee for a week) it's the only out of the ordinary thing I've done. Prescribed me a aterido cream have used it up and the condition seems to be worse! It's all over my legs, arms, back, stomach! The earliest I can get in to a dermatologist is next week! I've taken Benadryl and it hasn't helped! It burns when I am hot...and I noticed when I began to spread the area would first feel really hot!
Customer: replied 29 days ago.
I am a teacher as well but none of my students seem to have a rash at the moment.
Expert:  DermDoc replied 29 days ago.

Thanks for all these additional information.
I understand your concern.

Well as you describe and your pictures suggest possible causes like Scabies,Eczema,Staph skin infection.

You should try OTC Zyrtec/Claritin 10 mg twice a day.

Also take cool water bath twice a day and keep the area dry and apply OTC Bacitracin ointment on affected area.

You should wear loose fitted clothes to prevent friction.

You should use abzorb powder if you have excessive sweating and itching.

You should avoid sharing any product,bed sheet,towel with any other person.

And see your dermatologist for a clinical examination for further evaluation and management.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.

Customer: replied 29 days ago.
Well my doctor ruled out scabies it's not on my hands at all, she ruled out a staph infection and my husband and I have been sharing bed sheets and he doesn't have it. I don't think it's contagious any other ideas?
Expert:  DermDoc replied 29 days ago.

Sorry for late reply and inconvenience.

Thanks for the follow-up.

Then eczema can be possible cause.

You should try such self care measures till you see your dermatologist.

Possibly you feel relief.

Hope this helps.
Use reply to let me know if you have further queries.
Please provide a positive rating by clicking on 5 stars and avoid poor/bad rating.
We are here to help you until you satisfy.
Waiting for your response.